Mathematical coupling may account for the association between baseline severity and minimally important difference values.

Browne, JP; van der Meulen, JH; Lewsey, JD; Lamping, DL; Black, N; (2010) Mathematical coupling may account for the association between baseline severity and minimally important difference values. Journal of clinical epidemiology, 63 (8). pp. 865-74. ISSN 0895-4356 DOI: https://doi.org/10.1016/j.jclinepi.2009.10.004

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1016/j.jclinepi.2009.10.004

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar